Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had bleeding after intercourse. Have cramps, sore breasts and tiredness. Taking pill and antibiotics. Pregnancy?

I had my period (with cramps which I don t usually get )on monday it stopped on Thursday, when having intercourse with my partner last night I started bleeding , It s stopped now but I ve had cramps all day, I ve been so so tired this week and a couple of weeks ago my breasts were really sore. I am on the pill but took anti biotics, is there any chance I could be pregnant?
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Your symptoms are not typical of pregnancy and if you suspect a deviation from your normal course of events, you can see a specialist for an opinion and a blood test for pregnancy and a trans-vaginal sonogram will help. You may need a local exam to exclude causes for the abnormal bleeding and cramps. It is more likely that you have a hormonal imbalance. Wish you good health.
Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor